# SDR HEEA072124

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 3,642 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal Joint
- Part number: 406310405101
- Condition: Worn
- Location: Main Rotor Drive
- Part time: 2,066 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIVERSAL JOINT ON MAIN ROTOR DRIVE IS EXCESSIVELY WORN.
